# SDR 2A6D202007230001

- Difficulty date: July 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 4,875 hours, 14,945 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,875 hours, 10,955 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 350A211051
- Condition: Chafed
- Location: Bs 3640
- Part time: 4,875 hours, 14,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE WAS DISCOVERED ON THE LH LATERAL BULKHEAD (X FRAME) (PN: 350A21-1051) ON THE INBOARD FACE. THE CHAFE DAMAGE IS OUTLINED BELOW AND SHOW IN IN FIGURE 1. THE DAMAGE IS LOCATED ON THE INTERIOR (INBOARD) SIDE OF THE X FRAME. L/H AFT LOWER LEG STA 3640, BL 400L AND WL 2010 .25” X .30” X .015” DEEP
